学術雑誌論文 Increased dosage of infliximab is a potential cause of Pneumocystis carinii pneumonia

岩間, 琢哉  ,  坂谷, 慧  ,  藤谷, 幹浩  ,  田中, 一之  ,  藤林, 周吾  ,  野村, 好紀  ,  上野, 伸展  ,  嘉島, 伸  ,  後藤, 拓磨  ,  笹島, 順平  ,  盛一, 健太郎  ,  生田, 克哉

8 ( 2 )  , pp.1 - 3 , 2016-2
ISSN:1757-4749
内容記述
http://creativecommons.org/licenses/by/4.0/
METHODS:Pneumocystis carinii pneumonia occasionally appears in immunodeficient patients. While several reports have shown that Pneumocystis carinii pneumonia occurred in the early phase of starting infliximab treatment in patients with Crohn's disease (CD), the present case suggests for the first time that an increased dosage of infliximab may also lead to pneumonia.RESULTS:A 51-year-old male had been taking 5 mg of infliximab for the treatment of CD for 10 years with no adverse events. Beginning in September 2013, the dose of infliximab had to be increased to 10 mg/kg because his status worsened. Thereafter, he complained of a fever and cough, and a CT scan revealed ground-glass opacities in the lower lobes of the bilateral lung with a crazy-paving pattern. Bronchoscopy detected swelling of the tracheal mucosa with obvious dilations of the vessels. A polymerase chain reaction using a bronchoalveolar lavage fluid sample detected specific sequences for Pneumocystis jirovecii; thus he was diagnosed with Pneumocystis carinii (jirovecii) pneumonia. After discontinuing infliximab and starting antibiotic treatment, his symptoms and CT findings were dramatically improved.CONCLUSIONS:The administration of an increased dosage of infliximab can cause Pneumocystis carinii pneumonia in CD patients
本文を読む

http://amcor.asahikawa-med.ac.jp/modules/xoonips/download.php?id=26839596

このアイテムのアクセス数:  回

その他の情報